We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
featured
Published in Gastroenterology

Journal Scan / Research · September 09, 2014

Past Thiopurine Exposure Increases Risk for Myeloid Disorders

Clinical Gastroenterology and Hepatology

 

Additional Info

Clinical Gastroenterology and Hepatology
Increased Risk of Acute Myeloid Leukemias and Myelodysplastic Syndromes in Patients Who Received Thiopurine Treatment for Inflammatory Bowel Disease
Clin. Gastroenterol. Hepatol. 2014 Aug 01;12(8)1324-1329, A Lopez, M Mounier, AM Bouvier, F Carrat, M Maynadié, L Beaugerie, L Peyrin-Biroulet

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading